Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new asymptotic behavior of solutions to the Camassa-Holm equation
HTML articles powered by AMS MathViewer

by Lidiao Ni and Yong Zhou PDF
Proc. Amer. Math. Soc. 140 (2012), 607-614 Request permission

Abstract:

The present work is mainly concerned with an algebraic decay rate of the strong solution to the Camassa-Holm equation in $L^{\infty }$-space. In particular, it is proved that the solution decays algebraically with the same exponent as that of the initial datum.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37L05, 35Q58, 26A12
  • Retrieve articles in all journals with MSC (2010): 37L05, 35Q58, 26A12
Additional Information
  • Lidiao Ni
  • Affiliation: Department of Mathematics, Zhejiang Normal University, Jinhua 321004, Zhejiang, People’s Republic of China
  • Email: ni.lidiao@gmail.com
  • Yong Zhou
  • Affiliation: Department of Mathematics, Zhejiang Normal University, Jinhua 321004, Zhejiang, People’s Republic of China
  • Email: yzhoumath@zjnu.edu.cn
  • Received by editor(s): April 21, 2010
  • Received by editor(s) in revised form: November 28, 2010
  • Published electronically: May 12, 2011
  • Additional Notes: The second author is the corresponding author and is partially supported by the Zhejiang Innovation Project (Grant No. T200905), ZJNSF (Grant No. R6090109) and NSFC (Grant No. 10971197)
  • Communicated by: Walter Craig
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 607-614
  • MSC (2010): Primary 37L05; Secondary 35Q58, 26A12
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10922-5
  • MathSciNet review: 2846329